# SDR HNAA2019012100024

- Difficulty date: January 18, 2019
- Submitted: January 21, 2019
- Operation: Air carrier
- Aircraft: N906AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500894
- Aircraft time: 34,104 hours, 29,553 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NDIS  906  33-20  0006990  18JAN19  SBY  CLOSE SERVICE DOOR EMERGENCY LIGHT IS FLICKERING. FACT  18JAN19  10:36  SBY R&R LIGHT BULB AT SAID LOCATION AND RE-SECURED THE COVER.
